Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 124, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 9, 2007, 2:33 PM EST for 7 counties in Florida. It took effect at Nov 10, 2007, 1:00 PM EST. It was in force for 106 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2007, 2:33 PM EST (19:33 UTC)
- In effect from
- Nov 10, 2007, 1:00 PM EST
- Expired
- Nov 10, 2007, 2:46 PM EST
- In force
- 106 min
- Issued by
- NWS Tallahassee, FL
Counties Gadsden County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 41 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2600 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 091933 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 233 PM EST FRI NOV 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY FOR INLAND PORTIONS OF THE FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FOR POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...LOW LEVEL MOISTURE WILL INCREASE AHEAD OF A COLD FRONT ON SATURDAY...WITH A PORTION OF THE FLORIDA BIG BEND EXPERIENCING RED FLAG CONDITIONS. ALSO...HIGHER TRANSPORT WINDS ON SATURDAY WILL CREATE HIGH DISPERSIONS. AFTER THE FRONTAL PASSAGE...DRIER AIR WILL ONCE AGAIN BRING POSSIBLE RED FLAG CONDITIONS TO MUCH OF NORTH FLORIDA ON SUNDAY. FLZ016>019-027-028-101130- /O.UPG.KTAE.FW.A.0102.071110T1800Z-071110T2300Z/ /O.NEW.KTAE.FW.W.0124.071110T1800Z-071110T2300Z/ /O.NEW.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/ /O.CON.KTAE.FW.W.0123.000000T0000Z-071109T2300Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR- 233 PM EST FRI NOV 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY. A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ029-101130- /O.NEW.KTAE.FW.W.0124.071110T1800Z-071110T2300Z/ /O.NEW.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/ /O.CON.KTAE.FW.W.0123.000000T0000Z-071109T2300Z/ LAFAYETTE- 233 PM EST FRI NOV 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY. A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>015-026-034-101130- /O.NEW.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/ /O.CON.KTAE.FW.W.0123.000000T0000Z-071109T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- LIBERTY-DIXIE- 233 PM EST FRI NOV 9 2007 /133 PM CST FRI NOV 9 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>126-142>145-155>157-092300- /O.CON.KTAE.FW.W.0123.000000T0000Z-071109T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-EARLY-MILLER-BAKER-MITCHELL-SEMINOLE- DECATUR-GRADY- 233 PM EST FRI NOV 9 2007 /133 PM CST FRI NOV 9 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
3 follow-up statements
000 WWUS82 KTAE 092344 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 644 PM EST FRI NOV 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY FOR THE FLORIDA BIG BEND FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE FOR LOW RELATIVE HUMIDITY... .DISCUSSION...A DRY AIRMASS WILL COMBINE WITH DAYTIME HEATING TO PRODUCE RED FLAG CONDITIONS ACROSS THE FLORIDA BIG BEND. ALSO...HIGHER TRANSPORT WINDS ON SATURDAY WILL CREATE HIGH DISPERSIONS. A COLD FRONT WILL PASS THROUGH THE REGION SATURDAY EVENING...BRINGING MORE DRY AIR TO THE AREA SUNDAY. FLZ016>019-027>029-101130- /O.CON.KTAE.FW.W.0124.071110T1800Z-071110T2300Z/ /O.CON.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE- 644 PM EST FRI NOV 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST SATURDAY FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR LOW RELATIVE HUMIDITY... THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT EARLY SATURDAY AFTERNOON...AND REMAIN BELOW 35 PERCENT FOR AT LEAST 4 CONSECUTIVE HOURS. SIMILAR CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>015-026-034-101130- /O.CON.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- LIBERTY-DIXIE- 644 PM EST FRI NOV 9 2007 /544 PM CST FRI NOV 9 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR LOW RELATIVE HUMIDITY.... THE RELATIVE HUMIDITY MAY DROP BELOW 35 PERCENT SUNDAY AFTERNOON FOR 4 OR MORE CONSECUTIVE HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FOURNIER
000 WWUS82 KTAE 100911 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 411 AM EST SAT NOV 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON ACROSS MOST OF THE FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE ALL THE FLORIDA EASTERN PANHANDLE AND BIG BEND DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITIES... .DISCUSSION...A DRY COLD FRONT WILL MOVE SOUTH AND ACROSS THE LOCAL AREA LATER TODAY. LOW LEVEL MOISTURE WILL INCREASE SLIGHTLY AHEAD OF THIS FRONT. ALSO...HIGHER TRANSPORT WINDS WILL CREATE HIGH DISPERSION VALUES. RED FLAG CONDITIONS ARE EXPECTED ACROSS MOST OF THE FLORIDA BIG BEND...IN THE DRIEST AIR FARTHEST FROM THE FRONT. AFTER THE FRONTAL PASSAGE...DRIER AIR WILL ONCE AGAIN SPREAD ACROSS ALL OF THE TRI-STATE REGION AND BRING POSSIBLE RED FLAG CONDITIONS TO ALL OF NORTH FLORIDA ON SUNDAY. FLZ016>019-027>029-102300- /O.CON.KTAE.FW.W.0124.071110T1800Z-071110T2300Z/ /O.CON.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE- 411 AM EST SAT NOV 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>015-026-034-102300- /O.CON.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- LIBERTY-DIXIE- 411 AM EST SAT NOV 10 2007 /311 AM CST SAT NOV 10 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BLOCK
000 WWUS82 KTAE 101946 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 246 PM EST SAT NOV 10 2007 ...RED FLAG WARNING CANCELLED FOR PORTIONS OF THE FLORIDA BIG BEND THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FOR MOST OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE SUNDAY AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A COLD FRONT IS MOVING THROUGH SOUTHERN ALABAMA AND GEORGIA THIS AFTERNOON...WITH MUCH DRIER AIR FILTERING IN BEHIND IT. SINCE DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT WILL BE TWO TO THREE HOURS FOR THE REMAINDER OF THIS AFTERNOON ACROSS THE INLAND BIG BEND...THE RED FLAG WARNING HAS BEEN CANCELLED. WITH THE DRIER AIRMASS IN PLACE FOR SUNDAY...RED FLAG CONDITIONS ARE EXPECTED ACROSS MUCH OF NORTHWEST FLORIDA SUNDAY AFTERNOON. ON MONDAY...EASTERLY WINDS WILL TRANSPORT SOME ATLANTIC MOISTURE INTO THE REGION...WITH MINIMUM RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS. FLZ016>019-027>029-111130- /O.CAN.KTAE.FW.W.0124.000000T0000Z-071110T2300Z/ /O.UPG.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/ /O.NEW.KTAE.FW.W.0125.071111T1800Z-071111T2300Z/ GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE- 246 PM EST SAT NOV 10 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST SUNDAY... ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST SUNDAY. THE RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ015-034-102100- /O.CAN.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/ FRANKLIN-DIXIE- 246 PM EST SAT NOV 10 2007 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR SUNDAY. $$ FLZ007-009>014-026-111130- /O.UPG.KTAE.FW.A.0103.071111T1800Z-071112T0000Z/ /O.NEW.KTAE.FW.W.0125.071111T1800Z-071111T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-LIBERTY- 246 PM EST SAT NOV 10 2007 /146 PM CST SAT NOV 10 2007/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM CST/ SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 9, 12:45 PM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Nov 9, 12:45 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1245 PM EST FRI NOV 9 2007
.SYNOPSIS...SKIES HAVE THUS FAR REMAINED CLEAR ACROSS THE CWA
THROUGH EARLY THIS AFTERNOON...BUT A PATCH OF FAIRLY FLAT CU OVER
CENTRAL AL AND MS IS HEADING SOUTHEASTWARD AHEAD OF THE NEXT COLD
FRONT. THE LEADING EDGE OF THIS CLOUDINESS IS DISSIPATING AS IT
ENCOUNTERS THE VERY DRY AIR NEAR THE CWA...SO EXPECT NO WORSE THAN
PARTLY CLOUDY SKIES TO DEVELOP BY LATE THIS AFTERNOON. UNDER THESE
CLEAR SKIES AND VERY LIGHT WINDS...TEMPS ARE MODERATING BETTER THAN
THE LAST 2 DAYS...AND THEY SHOULD FINALLY GET OUT OF THE 60S OVER
MOST AREAS BEFORE THE AFTERNOON IS THROUGH. ALSO...STILL KEEPING A
CLOSE WATCH ON RHS THIS AFTERNOON...ESPECIALLY OVER GA AND AL WHERE
CONDITIONS WILL BE MORE MARGINAL. OVER THE COASTAL WATERS...WITH THE
RIDGE NOW CENTERED PERFECTLY OVER THE CWA...WINDS ARE VERY LIGHT OUT
OF THE N-NE WITH SEAS GENERALLY 1 FT OR LESS.
&&
.SHORT TERM...VERY LITTLE CHANGE IS INDICATED OVER THE NEAR
TERM...AS OUR CURRENT COOL AND DRY SFC RIDGE WILL BE REPLACED BY A
REINFORCING SFC HIGH OVER THE UPCOMING WEEKEND. THIS RIDGE WILL BE
PRECEDED BY ANOTHER DRY COLD FRONTAL PASSAGE ON SATURDAY...WHICH
WILL JUST BE NOTED BY SCT CU OUT AHEAD OF IT. ALTHOUGH IT WILL STILL
SUPPORT BELOW CLIMO LOW TEMPS DURING THE NEXT FEW NIGHTS...THIS NEXT
HIGH WILL NOT BE NEARLY AS COLD AS ITS PREDECESSOR...AND THEREFORE
NO ADDITIONAL FREEZES ARE EXPECTED ANY TIME IN THE NEAR FUTURE.
FURTHERMORE...HIGH TEMPS WILL BE MUCH CLOSER TO CLIMO VALUES (MID
70S) THAN THEY HAVE BEEN DURING THE PAST FEW DAYS...WITH EVEN
SLIGHTLY ABOVE NORMAL TEMPS EXPECTED ON SATURDAY.
&&
.LONG TERM...THE LOCAL REGION WILL BE UNDER DEEP LAYER RIDGING FOR
MOST OF THE FORECAST PERIOD WHICH WILL RESULT IN ABOVE NORMAL MIN
AND MAX TEMPERATURES BY MIDWEEK. THE GFS AND ECMWF ARE IN FAIRLY
GOOD AGREEMENT WITH RESPECT TO THE DEVELOPMENT AND PLACEMENT OF A
CLOSED UPPER LOW TRANSLATING ACROSS THE DESERT SOUTHWEST AND TEXAS
THROUGH WEDNESDAY NIGHT. THE MODELS THEN DIVERSE ON THEIR SOLUTIONS
FOR THE REMAINING FORECAST PERIOD. THE ECMWF TRACKS THE UPPER LOW
ALONG THE GULF COAST TO SOUTHERN LOUISIANA BY 00Z SAT WITH
SIGNIFICANT DEEP LAYER MOISTURE AND QPF SPREADING ACROSS THE LOCAL
REGION. THE GFS DROPS THE UPPER LOW OFF THE TEXAS COAST AND TRACKS
IT EASTWARD INTO THE NORTH CENTRAL GULF THURSDAY. THE LOW OPENS INTO
A TROUGH ON FRIDAY WITH SURFACE REFLECTION SOUTH OF LOUISIANA. THIS
SOLUTION KEEPS THE DEEP MOISTURE AND QPF SOUTH AND WEST OF THE CWA.
DUE TO THE UNCERTAINLY OF THE FORECAST...WILL LEAVE POPS ON THE LOW
END FOR FRIDAY. OTHERWISE...POPS WILL BE NIL OR SILENT 10% THROUGH
THURSDAY.
&&
.MARINE...ONLY A SLIGHT INCREASE IN WINDS IS INITIALLY EXPECTED
BEHIND THE DRY COLD FRONT...BUT AS THE SFC HIGH BEHIND IT MOVES
TOWARDS THE MID-ATLANTIC REGION ON SUNDAY AND MONDAY...A SOMEWHAT
STRONGER EASTERLY FLOW COULD DEVELOP ACROSS OUR WATERS AT THAT TIME.
BEYOND THE EARLY PART OF THE WEEK...UNCERTAINTY OVER THE NEXT
POSSIBLE FRONTAL PASSAGE IS COMPLICATING THE FCST...AND IT MAY TAKE
A FEW MORE MODEL RUNS TO SORT OUT THE DISCREPANCIES.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE FOR THE NEXT 24 HOURS.
LIGHT WEST-NORTHWEST WINDS THIS AFTERNOON WILL BECOME CALM AFTER
SUNSET...THEN LIGHT NORTH-NORTHWEST SATURDAY MORNING. SKIES WILL
REMAIN MOSTLY CLEAR THROUGHOUT THE PERIOD.
&&
.FIRE WEATHER...AS MENTIONED ABOVE...STILL WATCHING THIS AFTERNOONS
RHS VERY CLOSELY ACROSS AL AND GA...JUST IN CASE ANY MODIFICATIONS
TO THE CURRENT RED FLAG WARNINGS BECOME NECESSARY. OVER THE
WEEKEND...AL AND GA SHOULD REMAIN ABOVE THEIR RED FLAG CRITERIA...
BUT THE FL BIG BEND AND PANHANDLE WILL BE VERY CLOSE. UNLESS THE
FINAL GRIDS ARE VERY CONVINCING...MAY LEAVE SATS WATCH IN TACT.
AFTER FINAL ANALYSIS...SHOULD BE ABLE TO UPGRADE THE WATCH TO A
WARNING AND ADD LAFAYETTE COUNTY...AND WILL ISSUE A WATCH FOR SUNDAY
FOR THE ENTIRE BIG BEND AND PANHANDLE...WITH PLENTY OF TIME TO
REFINE THE POTENTIAL WARNING AREA LATER.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 39 77 41 72 42 / 0 0 0 0 0
PANAMA CITY 51 77 49 73 52 / 0 0 0 0 0
DOTHAN 47 74 41 72 45 / 0 0 0 0 0
ALBANY 47 74 39 72 43 / 0 0 0 0 0
VALDOSTA 40 74 39 71 43 / 0 0 0 0 0
CROSS CITY 39 76 41 74 46 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING THIS AFTN ALL ZONES.
GA...RED FLAG WARNING THIS AFTN FOR THE FOLLOWING ZONES:
BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...EARLY...
GRADY...LEE...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL.
FL...RED FLAG WARNING THIS AFTN ALL ZONES.
RED FLAG WARNING SAT AFTERNOON FOR THE FOLLOWING ZONES:
GADSDEN...JEFFERSON...LEON...MADISON...WAKULLA...TAYLOR...AND
LAFAYETTE.
FIRE WX WATCH SUN AFTN ALL ZONES.
GM...NONE.
&&
AVIATION/FIRE WX...JAMSKI
PUBLIC/MARINE...GOULD
LONG TERM...BARRYHazardous weather outlook, Nov 9, 5:03 AM EST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 503 AM EST FRI NOV 9 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-101100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 503 AM EST FRI NOV 9 2007 /403 AM CST FRI NOV 9 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SUBFREEZING TEMPERATURES ARE EXPECTED ONCE AGAIN FOR A FEW HOURS THIS MORNING OVER INLAND PORTIONS OF THE FLORIDA BIG BEND AND ADJACENT PORTIONS OF FAR SOUTHERN GEORGIA. TEMPERATURES WILL CLIMB ABOVE FREEZING SHORTLY AFTER SUNRISE. LOW RELATIVE HUMIDITY TODAY WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 9:00 PM EST | Freeze Warning | TAE | Dixie, Gadsden, Jefferson, Lafayette, Leon, Madison and 2 more | 11 hr |
| Nov 9, 3:18 AM EST | Fire Weather Watch | TAE | Gadsden, Jefferson, Leon, Madison, Taylor, Wakulla | 11 hr |
| Nov 9, 2:33 PM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.